# SDR VNAA202403230009

- Difficulty date: February 13, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STGR 27LH TO STGR 26LH, BTW FS 349.00 TO FS 364.00.   INTERCOSTAL BTW STGR 27LH TO STGR 26LH, BTW FS 349.00 TO FS 364.00 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.
